# SDR CA970513012

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: At Bolt Hole
- Part time: 4,720 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR FAA AD 97-06-16 COMPLIANCE. INSPECTION FOUND 0.0280" CRACK IN THE HUB ADJACENT TO A BOLT HOLE. REPAIR CARRIED OUT AND PROPELLER RETURNED TO SERVICE.
